Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta - looking for information boomarang

Posted by Racer on October 23, 2004, at 12:25:43

In reply to Re: Cymbalta - looking for information Racer, posted by boomarang on October 22, 2004, at 11:24:33

Well, I called the doctor, who doesn't want me to start tapering down on it until we've had a chance to talk about it. I'm not best pleased by that, since I'm pretty miserable right now. It's not the drug making me miserable, more that the combination of amotivation and lethargy are preventing me from getting anything useful done, which increases my depression and hopelessness.

When we started the Cymbalta, it was one of three choices offered me: Cymbalta, Luvox, and Wellbutrin. Since Wellbutrin seemed to be starting to help me when I was on it briefly last year, that's what I'm hoping we'll try next. I don't know if we'll switch to it, or add it to a lower dose of Cymbalta. I know that this new doctor doesn't like mixing meds, and respect that, so I'm guessing it'll be a straight switch. If Wellbutrin doesn't work on its own, I will suggest adding a lower dose of Cymbalta to it, and see how that goes. Or the doctor may add some thyroid medication to one or the other of these drugs.

So, I have no idea what will happen next. I'm hoping, though, that Wellbutrin will be involved.

There, now you can be as much in the dark as I am...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:405735
URL: http://www.dr-bob.org/babble/20041018/msgs/406372.html